# SDR A6WA200740540

- Difficulty date: September 5, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER BRACKET IN LT MLG WHEEL WELL IS CRACKED.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE BRACKET P/N 601R75262-159 IAW CRJ 200 SRM 51-41-04, AND 51-42-06.  (M)
